# SDR REXA201100018

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 13,965 hours, 11,678 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L WING ANTI ICE CAUTION MSG IN FLIGHT.  PERFORMED OPS CHECK ON L WING ANTI ICE IAW AMM 30-11-00-05.  OPS CHECK GOOD.  OK FOR SERVICE.
